# SDR USAASB00278

- Difficulty date: September 29, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LGA - FLT 2984 - EN ROUTE FROM JAX-LGA, AT FL310, FLIGHT ENCOUNTERED A COMPLETE ELECTRICAL FAILURE FOR THREE SECONDS.  BOTH GENERATORS NEVER TRIPPED, JUST ALL ELECTRICAL WENT OUT.  STANDBY POWER WORKED FINE.  BOTH AUTOPILOTS DISENGAGED AND PRESSURE WAS NORMAL.  FLIGHT CONTINUED ONTO LGA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND WIRES IN THE P5 OVERHEAD PANEL CHAFED.  REPAIRED WIRES PER STANDARD PRACTICES MANUAL AND REROUTED WIRE BUNDLE.  RAN ENGINES.  ALL SYSTEMS CHECK NORMAL.  (M)
